# SDR UIEA2017040500522

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 57,569 hours, 41,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 2420 IS GOUGE ON TOP.  REPAIRED THE FLOOR PANEL IAW EA 170084, REV A, AND EO 6753A414.
